# SDR CALA2013092091287

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 41,044 hours, 17,730 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43L AT FRAME 34 IS CORRODED.  REPLACED FACTORY STRINGER SECTION IAW SRM 51-42-1.
